Wootton, PT, Kaplunov, J ORCID: https://orcid.org/0000-0001-7505-4546 and Prikazchikov, DA ORCID: https://orcid.org/0000-0001-7682-3079 (2020) A second-order asymptotic model for Rayleigh waves on a linearly elastic half plane. IMA Journal of Applied Mathematics, 85 (1). 113 - 131.

[img] Text
Second Order Rayleigh Wave Asymptotic Model accepted.pdf - Accepted Version
Restricted to Repository staff only until 24 February 2021.
Available under License Creative Commons Attribution Non-commercial.

Download (1MB)


We derive a second-order correction to an existing leading-order model for surface waves in linear elasticity. The same hyperbolic–elliptic equation form is obtained with a correction term added to the surface boundary condition. The validity of the correction term is shown by re-examining problems which the leading-order model has been applied to previously, namely a harmonic forcing, a moving point load and a periodic array of compressional resonators.

Item Type: Article
Additional Information: The final accepted manuscript and all relevant information regarding this article can be found at; https://academic.oup.com/imamat/article-abstract/85/1/113/5743496?redirectedFrom=fulltext
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Q Science > QC Physics
T Technology > T Technology (General)
Divisions: Faculty of Natural Sciences > School of Computing and Mathematics
Depositing User: Symplectic
Date Deposited: 12 Jun 2020 15:26
Last Modified: 12 Jun 2020 15:26
URI: https://eprints.keele.ac.uk/id/eprint/8066

Actions (login required)

View Item View Item